RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1872, Volume 6, Number 1, Pages 97–106 (Mi msb7019)  

Première section

Sur le nombre de tous les diviseurs d'un nombre impair ayant l'une des formes linéaires $4h+1$, $4h-1$, $8h\pm 1$, $8h\pm 3$

M. Andréievsky


Full text: PDF file (541 kB)

Citation: M. Andréievsky, “Sur le nombre de tous les diviseurs d'un nombre impair ayant l'une des formes linéaires $4h+1$, $4h-1$, $8h\pm 1$, $8h\pm 3$”, Mat. Sb., 6:1 (1872), 97–106

Citation in format AMSBIB
\Bibitem{And72}
\by M.~Andr\'eievsky
\paper Sur le nombre de tous les diviseurs d'un nombre impair ayant l'une des formes lin\'eaires
$4h+1$, $4h-1$, $8h\pm 1$, $8h\pm 3$
\jour Mat. Sb.
\yr 1872
\vol 6
\issue 1
\pages 97--106
\mathnet{http://mi.mathnet.ru/msb7019}


Linking options:
  • http://mi.mathnet.ru/eng/msb7019
  • http://mi.mathnet.ru/eng/msb/v6/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:138
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020